Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 4, 2015, 8:08 PM EDT for Harris County, Muscogee County, Troup County, Georgia. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2015, 8:08 PM EDT (00:08 UTC)
- Expired
- Jul 4, 2015, 9:00 PM EDT
- In force
- 52 min
- Issued by
- NWS Atlanta, GA
Counties Harris County, GA, Muscogee County, GA, Troup County, GA
The radar
The Maxwell AFB radar (KMXX), 72 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.1 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 409 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1386 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
819
WWUS82 KFFC 050008
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
808 PM EDT SAT JUL 4 2015
GAZ066-067-078-089-090-102-050100-
MUSCOGEE GA-HARRIS GA-STEWART GA-TROUP GA-CHATTAHOOCHEE GA-
MERIWETHER GA-
808 PM EDT SAT JUL 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR MUSCOGEE...HARRIS...STEWART...
TROUP...CHATTAHOOCHEE AND MERIWETHER COUNTIES UNTIL 900 PM EDT...
AT 808 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDING FROM
FREDONIA TO NEAR BLEECKER TO 7 MILES NORTHEAST OF SPRING HILL...
AND MOVING EAST AT 30 MPH.
HAZARD...WINDS 40 TO 50 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAGRANGE...HAMILTON...WEST POINT...HOGANSVILLE...PINE MOUNTAIN...FORT
BENNING/LAWSON ARMY AIR FLD...PINE MOUNTAIN-CALLAWAY GARDENS...BIBB
CITY...EDGEWOOD...BAUGHS CROSSROADS...BARTLETTS FERRY DAM...LAKE
HARDING...ABBOTTSFORD...STATE LINE PARK...CANNONVILLE...OMAHA...GOAT
ROCK LAKE...VISTA TERRACE...GREEN ISLAND HILLS AND HILLCREST.
LAT...LON 3322 8491 3271 8478 3211 8488 3210 8505
3213 8506 3220 8496 3221 8498 3222 8493
3226 8489 3233 8501 3243 8496 3264 8511
3274 8511 3276 8514 3278 8512 3281 8517
3285 8515 3286 8519 3311 8523
TIME...MOT...LOC 0008Z 258DEG 26KT 3301 8530 3264 8521 3218 8528
$$
DJNWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 4, 2:53 PM EDT, 5 hours 15 minutes earlier.
Area forecast discussion, Jul 4, 2:53 PM EDT, 5 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 253 PM EDT SAT JUL 4 2015 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... EARLY MORNING CONVECTION ACROSS PORTIONS OF NORTHERN GEORGIA HAS LED TO A SOMEWHAT STABILIZED AIRMASS ACROSS THE METRO AREA THIS AFTERNOON. CLEARING HAS OCCURRED AND TEMPS ARE RISING INTO THE 80S. FURTHER SOUTH...OUTFLOW BOUNDARY FROM THE MORNING CONVECTION IS INTERACTING WITH ONGOING STORMS. THE ATMOSPHERE WILL BE CONDUCIVE FOR A FEW STRONG STORMS...WITH AN ISOLATED SEVERE STORM POSSIBLE. DAMAGING WIND GUSTS WOULD BE THE PRIMARY SEVERE WEATHER THREAT. FOR TONIGHT...NEXT WAVE OF CONVECTION IS GETTING FIRED UP ACROSS EASTERN MS AND WESTERN AL. THE HRRR AND THE WRF SHOW THIS CLUSTER OF STORMS APPROACHING THE AL/GA STATE LINE AROUND 00Z. BOTH THE HI-RES MODELS WEAKEN THE ACTIVITY AS IT CROSSES THE STATE LINE...BUT THE WRF HAS LESS COVERAGE THAN THE HRRR. NEITHER MODEL HAD A GREAT HANDLE ON THIS MORNINGS CONVECTION...UNTIL A FEW HOURS INTO IT. SINCE THIS WOULD BE THE TIMING THAT THE UPPER LOW AND A LARGE AREA OF UPPER DIFFLUENCE CROSSES THE CWFA...HAVE KEPT THE POPS LIKELY MAINLY ALONG AND WEST OF INTERSTATE 85. THE MODELS DO PROG PRECIP DIMINISHING AFTER 06Z. THIS SEEMS REASONABLE SO HAVE DECREASED THE POPS BETWEEN 06Z AND 12Z. THE PATTERN DOES NOT CHANGE FOR SUNDAY...SO EXPECT ADDITIONAL SHOWERS AND STORMS. THINK THE BEST TIMING FOR STORMS SHOULD BE IN THE AFTERNOON. NLISTEMAA .LONG TERM /MONDAY THROUGH SATURDAY/... MAINLY ONLY TWEAKS TO THE LONG TERM BASED ON THE LASTEST GUIDANCE. BDL PREVIOUS DISCUSSION... BY MONDAY...UPPER LEVEL TROUGH AXIS IS OVER THE EASTERN TWO THIRDS OF THE AREA WITH SOME MID LEVEL DRIER AIR NOTED FOR THE NORTHERN CWA WITH PRECIPITABLE WATER DROPPING TO 1.4 INCHES. OVERALL WOULD EXPECT THIS TO RESULT IN A REDUCTION IN COVERAGE OF STORMS OVER PREVIOUS DAYS AND PLAN TO CONTINUE LOWERING POPS THROUGH THE END OF THE FORECAST. DRIER AIR CONTINUES FOR TUESDAY BEFORE ERODING AWAY AND GIVING WAY TO A BIT OF INCREASED MOISTURE FOR THE REMAINDER OF THE LONG TERM. WITH MID AND UPPER LEVEL RIDGE BUILDING IN HOWEVER...UPPER LEVEL ENERGY IS MUCH REDUCED THROUGH THE PERIOD AND DIURNALLY FAVORED CHANCE POPS LOOK SUFFICE FOR THE GRIDS. REMAINDER OF THE FORECAST IS ON TRACK AND NO MAJOR CHANGES ARE PLANNED. DEESE/01 && .AVIATION... 18Z UPDATE... A LULL IN CONVECTION IS EXPECTED FOR THE NEXT 3 TO 4 HOURS ACROSS NORTHERN GA. HI-RES MODELS ARE INCREASING THE COVERAGE OF STORMS AGAIN AFTER 00Z AS ANOTHER WAVE MOVES EAST IN THE FLOW. WINDS WILL REMAIN ON THE WEST SIDE. MVFR CIGS AND PATCHY FOG ARE POSSIBLE AFTER 06Z...ESPECIALLY IN THOSE AREAS THAT RECEIVED RAINFALL. //ATL CONFIDENCE...18Z UPDATE... MED CONFIDENCE ALL ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 84 69 86 / 50 60 40 50 ATLANTA 70 81 69 84 / 60 60 40 50 BLAIRSVILLE 63 76 63 79 / 60 60 50 50 CARTERSVILLE 68 80 68 84 / 70 60 40 50 COLUMBUS 72 85 71 87 / 60 60 40 50 GAINESVILLE 68 80 68 83 / 60 60 50 50 MACON 71 88 70 88 / 30 60 40 50 ROME 68 81 68 85 / 70 60 40 50 PEACHTREE CITY 69 82 69 85 / 60 60 40 50 VIDALIA 73 92 72 89 / 30 60 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...CHATTOOGA... CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE...DAWSON... DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER... GORDON...GWINNETT...HALL...HARALSON...HEARD...HENRY...JACKSON... LUMPKIN...MADISON...MURRAY...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PICKENS...POLK...ROCKDALE...SOUTH FULTON...TOWNS...UNION...WALKER...WALTON...WHITE...WHITFIELD... WILKES. && SHORT TERM...NLISTEMAA LONG TERM....BDL AVIATION...NLISTEMAA
Hazardous weather outlook, Jul 4, 6:55 PM EDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 655 PM EDT SAT JUL 4 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-052300- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 655 PM EDT SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE... ...A FEW SEVERE STORMS ARE POSSIBLE THIS EVENING INTO EARLY TONIGHT... ...FLASH FLOOD WATCH IN EFFECT FOR ALL OF NORTH GEORGIA... WEATHER HAZARDS EXPECTED... THE MAIN HAZARDS WILL BE STRONG TO POSSIBLY DAMAGING WINDS... FREQUENT LIGHTNING AND POSSIBLY SOME SMALL HAIL. LOCALLY HEAVY RAINFALL WILL CAUSE MINOR FLOODING ALONG AREA STREAMS... CREEKS AND FLOOD PRONE LOW LYING AREAS. DISCUSSION... AN UPPER DISTURBANCE WILL INTERACT WITH A MOIST AND UNSTABLE AIR MASS TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. A FEW STORMS COULD BECOME SEVERE THIS EVENING INTO THE EARLY TONIGHT...AND SHOULD DIMINISH AFTER 10 PM THIS EVENING. THE MORE FAVORABLE LOCATION FOR SEVERE STORMS WILL BE MAINLY ACROSS PARTS OF WEST CENTRAL GEORGIA AS STRONG STORMS MOVE EAST FROM ALABAMA. TRAINING OF STORMS OVER ALREADY SATURATED GROUNDS MAY RESULT IN MINOR FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THE GREATEST RISK FOR THUNDERSTORMS WILL BE SUNDAY AND MONDAY... AND A FEW STORMS COULD BECOME SEVERE...MAINLY DURING THE AFTERNOON AND EVENING HOURS. A SLIGHTLY LOWER CHANCE OF AFTERNOON SHOWERS AND THUNDERSTORMS WILL DEVELOP FOR TUESDAY THROUGH FRIDAY AS WEAK HIGH PRESSURE SETTLES OVER THE DEEP SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 4, 3:00 PM EDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EDT SAT JUL 4 2015
GAZ097-109-041930-
DODGE GA-LAURENS GA-
300 PM EDT SAT JUL 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR DODGE AND LAURENS COUNTIES UNTIL
330 PM EDT...
AT 300 PM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR CADWELL...OR
8 MILES EAST OF EASTMAN...MOVING EAST AT 35 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CADWELL...CEDAR GROVE...ROCKLEDGE...PLAINFIELD AND LOWERY.
LAT...LON 3230 8315 3248 8269 3246 8268 3243 8270
3241 8270 3239 8272 3235 8273 3233 8275
3231 8272 3228 8276 3227 8276 3220 8286
3220 8288 3218 8287 3217 8289 3213 8309
TIME...MOT...LOC 1900Z 251DEG 31KT 3225 8304Special weather statement, Jul 4, 3:29 PM EDT, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
329 PM EDT SAT JUL 4 2015
GAZ086-098-112-113-042000-
MONTGOMERY GA-TOOMBS GA-TREUTLEN GA-EMANUEL GA-
329 PM EDT SAT JUL 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY...TOOMBS...TREUTLEN
AND EMANUEL COUNTIES UNTIL 400 PM EDT...
AT 329 PM EDT...A STRONG THUNDERSTORM WAS REPORTED OVER SOPERTON...
MOVING EAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SWAINSBORO...SOPERTON...OAK PARK...NUNEZ...TARRYTOWN...COVENA...
GILLIS SPRINGS...BARNHILL...NORMANTOWN...LOTHAIR...ORLAND...ZAIDEE
AND KIBBEE.
LAT...LON 3226 8264 3227 8264 3228 8265 3230 8265
3230 8270 3237 8273 3237 8272 3239 8272
3241 8270 3243 8270 3256 8233 3230 8225
TIME...MOT...LOC 1929Z 254DEG 24KT 3236 8263Special weather statement, Jul 4, 3:46 PM EDT, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 PM EDT SAT JUL 4 2015
GAZ086-042015-
EMANUEL GA-
346 PM EDT SAT JUL 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR EMANUEL COUNTY UNTIL 415 PM
EDT...
AT 346 PM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR NUNEZ...OR 11
MILES SOUTH OF SWAINSBORO...MOVING EAST AT 20 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TWIN CITY...STILLMORE...OAK PARK...NUNEZ...LEXSY AND GEORGE L SMITH
STATE PARK.
LAT...LON 3254 8203 3256 8208 3252 8215 3248 8218
3242 8219 3235 8225 3234 8224 3233 8236
3242 8239 3244 8238 3245 8240 3250 8241
3262 8204 3261 8204 3256 8203
TIME...MOT...LOC 1946Z 258DEG 18KT 3244 8231Local storm report, Jul 4, 4:26 PM EDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
426 PM EDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM TSTM WND DMG DUBLIN 32.54N 82.90W
07/04/2015 LAURENS GA 911 CALL CENTER
MULTIPLE TREES DOWN AND POWER LINES DOWN ON I-16 AT
MILE MARKER 51 AND INTERSECTION OF PECAN AND KELLAM
ROAD.
&&
EVENT NUMBER FFC1500496
PAALocal storm report, Jul 4, 4:46 PM EDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
446 PM EDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM TSTM WND DMG 1 NNE ELKO 32.34N 83.70W
07/04/2015 HOUSTON GA 911 CALL CENTER
POWERLINES DOWN NEAR TOWN OF ELKO. EXACT LOCATION
UNKNOWN - REPORT CAME FROM DISPATCH CENTER. TIME
ESTIMATED BY RADAR.
&&
EVENT NUMBER FFC1500497
DJNSpecial weather statement, Jul 4, 8:08 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
808 PM EDT SAT JUL 4 2015
GAZ066-067-078-089-090-102-050100-
MUSCOGEE GA-HARRIS GA-STEWART GA-TROUP GA-CHATTAHOOCHEE GA-
MERIWETHER GA-
808 PM EDT SAT JUL 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR MUSCOGEE...HARRIS...STEWART...
TROUP...CHATTAHOOCHEE AND MERIWETHER COUNTIES UNTIL 900 PM EDT...
AT 808 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDING FROM
FREDONIA TO NEAR BLEECKER TO 7 MILES NORTHEAST OF SPRING HILL...
AND MOVING EAST AT 30 MPH.
HAZARD...WINDS 40 TO 50 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAGRANGE...HAMILTON...WEST POINT...HOGANSVILLE...PINE MOUNTAIN...FORT
BENNING/LAWSON ARMY AIR FLD...PINE MOUNTAIN-CALLAWAY GARDENS...BIBB
CITY...EDGEWOOD...BAUGHS CROSSROADS...BARTLETTS FERRY DAM...LAKE
HARDING...ABBOTTSFORD...STATE LINE PARK...CANNONVILLE...OMAHA...GOAT
ROCK LAKE...VISTA TERRACE...GREEN ISLAND HILLS AND HILLCREST.
LAT...LON 3322 8491 3271 8478 3211 8488 3210 8505
3213 8506 3220 8496 3221 8498 3222 8493
3226 8489 3233 8501 3243 8496 3264 8511
3274 8511 3276 8514 3278 8512 3281 8517
3285 8515 3286 8519 3311 8523
TIME...MOT...LOC 0008Z 258DEG 26KT 3301 8530 3264 8521 3218 8528
DJNThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 8:58 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Meriwether, Stewart, Talbot | 32 min |
| Jul 4, 9:09 PM EDT | Special Weather Statement | FFC | Carroll | 36 min |
| Jul 4, 9:31 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Webster | 29 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.